# SDR UPS98225619

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D ON REMOVAL OF DAMAGE ON OUTER CHORD OF FRAME AT BS 880 RT STRINGER 15R, SUSPECT CRACK FOUND IN LOWER HOLE STRINGER.  REPAIR CARRIED IAW SRM 53-10-3
